Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global analytic regularity for sums of squares of vector fields
HTML articles powered by AMS MathViewer

by Paulo D. Cordaro and A. Alexandrou Himonas PDF
Trans. Amer. Math. Soc. 350 (1998), 4993-5001 Request permission

Abstract:

We consider a class of operators in the form of a sum of squares of vector fields with real analytic coefficients on the torus and we show that the zero order term may influence their global analytic hypoellipticity. Also we extend a result of Cordaro-Himonas.
References
Similar Articles
Additional Information
  • Paulo D. Cordaro
  • Affiliation: IME - USP, Caixa Postal 66281, CEP 05389-970, São Paulo, SP, Brazil
  • MR Author ID: 51555
  • Email: cordaro@ime.usp.br
  • A. Alexandrou Himonas
  • Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
  • Address at time of publication: Department of Mathematics, University of Notre Dame, Room 370, CCMB, Notre Dame, Indiana 46556-5683
  • MR Author ID: 86060
  • Email: alex.a.himonas.1@nd.edu
  • Received by editor(s): January 23, 1996
  • Received by editor(s) in revised form: November 26, 1996
  • Additional Notes: The first author was partially supported by CNPq Grant 304825/89-1, and the second author by NSF Grant DMS 91-01161
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 4993-5001
  • MSC (1991): Primary 35H05, 35N15; Secondary 32F10, 58G15
  • DOI: https://doi.org/10.1090/S0002-9947-98-01987-4
  • MathSciNet review: 1433115